# SDR AALA202212294010

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 26,486 hours, 10,559 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT ODOR DURING FIRST 15 MIN OF FLIGHT STRONGEST IN FLIGHT DECK AND FORWARD CABIN QUICK REFERENCE HANDBOOK ODOR CHECKLIST TABLE CHARACTERISTICS MILD/MODERATE TRANSIENT CATEGORY (BURNING RUBBER SCENT). **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
